# SDR USAA010571

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Condition: Cracked
- Location: Bs 178
- Part time: 52,490 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CRACKED 1.5 INCHES, BS 178, WL 195, LBL 25 AND RBL 25.  REMOVED AND REPLACED INTERCOSTAL.  (M)
